Drug-induced acute interstitial nephritis and vasculitis or vasculary rejection in renal allografts

Makaleler > Tam Makale · 2001

Yazarlar: Sait ŞEN, R BAYRAK, Ercan OK, G BASDEMIR

AMERICAN JOURNAL OF KIDNEY DISEASES, SCI Expanded İndekslerine Giren Dergi, Uluslararası, 2001, cilt 37

DOI: 10.1053/ajkd.2001.20626

Özet

We describe a patient who sought treatment for acute renal allograft dysfunction 2 weeks after renal transplantation. Renal allograft biopsy (RAB) showed intimal arteritis, severe interstitial infiltration with a few eosinophils, and severe tubulitis, Pathologic diagnosis was acute rejection (grade 2b- Banff 93); however, another clinical diagnosis, drug-induced acute interstitial nephritis (AIN), was not excluded, Before the RAB, his trimethaprim-sulfamethoxazole (TMP-SMZ) treatment was discontinued. Renal function began to improve on biopsy day without antirejection therapy, Recovery of renal function without antirejection treatment and discontinuation of TMP-SMZ shows that renal pathology might be related to drug-induced dysfunction and drug-induced AIN and vasculitis, After 5 years, the patient and his renal allograft function are both well. (C) 2001 by the National Kidney Foundation, Inc.

Detay görüntüle